# SDR IPXA2017082420902

- Difficulty date: August 3, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,958 hours, 14,772 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826513
- Condition: Corroded
- Location: Bs 466-481
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MAIN CABIN SEAT TRACK CORRODED BS 466 - 481, LBL 19.  REPAIRED THE SEAT TRACK IAW EA 011-5310-01-A6932, REV IR AND EO MD11-5310-65290-A.
